Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Lommel functions with imaginary argument

Author: Charles N. Rollinger
Journal: Quart. Appl. Math. 21 (1964), 343-349
DOI: https://doi.org/10.1090/qam/153883
MathSciNet review: 153883
Full-text PDF

Abstract | References | Additional Information

Abstract: To express the solution to certain physical problems in terms of a real function of a real variable a new function called a modified Lommel Function is defined. Some of its properties are presented along with some of the relations between this new function and modified Bessel functions.

References [Enhancements On Off] (What's this?)

  • [1] E. C. Lommel, ``Üeber eine mit den Bessel'schen Functionen verwandte Function,'' Math. Ann. 9 (1876) 425
  • [2] G. N. Watson, Theory of Bessel functions, Cambridge, Second Edition, 1952, pp. 345-351
  • [3] Yudell L. Luke, Integrals of Bessel functions, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0141801
  • [4] Erdelyi, et al, Higher transcendental functions, Vol. 2, McGraw-Hill, 1953, pp. 40-42

Additional Information

DOI: https://doi.org/10.1090/qam/153883
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society